| Model Number |
TFL-FBX150S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two single use laser fibers were broken where fiber meets connector when taken out of package.There were no reports of patient harm.This is report 2 of 2.
Additional Manufacturer Narrative
Related patient identifier: (b)(6).The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, d9, h4.The device was not returned to olympus for inspection.A root cause could not be identified.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No new additional information was provided by the customer.